MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.bdj.2013.682

Медицинская библиотека · British dental journal · 2013

Feeling blue? Minocycline-induced staining of the teeth, oral mucosa, sclerae and ears - a case report.

Johnston S

Клинический случайСтатьяПеревод в очереди

Аннотация

Minocycline is a broad-spectrum antibiotic belonging to the tetracycline family, often prescribed in infective skin conditions such as acne and rosacea. Minocycline-induced staining of the sclerae, ears, oral mucosa and teeth are rare but troublesome conditions. If patients already have concerns about their appearance due to an unsightly skin condition, careful consideration ought to be given to using minocycline as it could worsen the status quo, should potentially irreversible blue staining occur. This report describes one case and highlights some of the other dangers of long-term minocycline use which may present themselves to dentists.

Для цитирования: Johnston S. Feeling blue? Minocycline-induced staining of the teeth, oral mucosa, sclerae and ears - a case report.. British dental journal. 2013. DOI: 10.1038/sj.bdj.2013.682.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.